# SDR DL757021222

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fs 1510, S28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1510 / STRG. 28R-29R / AIRFONE ANTENNA CUTOUT : CORROSION REPAIR                                   THE FUSELAGE SKIN AROUND THE AIRFONE ANTENNA CUTOUT AT FS   1510 BETWEEN STRINGERS 28R & 29R WAS FOUND CORRODED.  THE   CUTOUT WAS ENLARGED TO REMOVE THE CORROSION.  THE CUTOUT    WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER   ER/A 383850-14, REV A.
